# SDR K11A2025121500363

- Difficulty date: September 5, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 55,455 hours, 37,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Part time: 55,455 hours, 37,407 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED FUSELAGE SKIN AT STA 907 - 1016, S14R - 20R.
